# SDR 99FDEA00054

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WARNING LIGHT & WARN BELL WENT OFF. RED TABS PERF SYS TEST GOOD.  5TH REPEAT GRIPE.  R&R ENG FIRE CONTROL UNIT,LOOP,ENG SENSING ELEMENT AT FIREWALL PER  26-11-000-5,26-11-002-5,26-11-012-4.  OPS CK NORM.
